# SDR 01FDEA00282

- Difficulty date: April 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK INOP.  CARGO HEAT OUTFLOW VALVE CLOSED.  AC UNABLE TO MAINTAIN PRESS.  REMOVED AND REPLACED LEFT PACK VALVE.  OPS CHECK NORM OF BOTH LEFT AND RIGHT PACK PRESS AC NORMAL.  REMOVED PLACARD TO THE LEFT PACK.
